Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Left: After 4 months


timb

For my 4th month they made me alternate between 2 and 3 pills a day. Dryness came to an all-time high, but with some chap-stick it was manageable. I also started to get scabs on the inside of my nose, which was a pain. Still no depression. I'm pretty sure I won't be depressed at all thoughout the duration of this thing...

From the album:

Going on accutane

  • 10 pictures
  • 0 comments
  • 1 image comment

Photo Information for Left: After 4 months

Camera information


Recommended Comments

You're so beautiful :dance:

I really love your face!

You have one of the sweetest faces i've ever seen, and those eyes :D

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×